MAUDE Adverse Event Report: DEPUY MITEK LLC US FEM.INTRAFXSHEATH&SCRSYS,8.5MM; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, STERILE

DEPUY MITEK LLC US FEM.INTRAFXSHEATH&SCRSYS,8.5MM; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, STERILE
Catalog Number 254683
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, therefore unavailable for a physical evaluation.A review into the depuy synthes mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.A device history record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported during anterior cruciate ligament the biointrafix tibial 30 mm and femoral intrafix sheath 8.5 mm broke during insertion.The procedure was completed using a like device in the same bone hole.The was no patient consequence or surgical delay.This report is 1 of 2 for (b)(4).

Brand Name
FEM.INTRAFXSHEATH&SCRSYS,8.5MM
Common Device Name
ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, STERILE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8290607
Report Number1221934-2018-53611
Device Sequence Number11378247
Product Code MAI
UDI-Device Identifier10886705013647
UDI-Public10886705013647
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number254683
Device Lot Number3882120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1